# SDR 2WAA2025070200158

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,743 hours, 32,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AD4002P
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTS ON SEATS ROWS 21-32 BURNED OUT
